# SDR QXEA9800018

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Syst
- Condition: Failed Test
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EUG- AUTOFEATHER WILL NOT TEST PROPERLY.  CYCLED POWER LEVERS AND PERFORMED AUTOFEATHER TEST AGAIN.  TESTED GOOD, AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
